# SDR CALA2014021300198

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION ANGLE Z HAS SURFACE CORROSION AT UPPER AREA BETWEEN STATION 727C TO STATION 727F+12.  REMOVED CORRODED LT SIDE PLATE SUPPORT Z TRANSITION PANEL, DRILLED, TRIMMED & INSTALLED NEW SIDE PLATE SUPPORT Z FROM STATION 727+ 4 TO STATION 799 IAW SRM 51-40-02.
